BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Heteroclinics for non-autonomous second order differential equations

Participants in the publication
A. Gavioli (Author)
L. SANCHEZ (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
DIFFERENTIAL AND INTEGRAL EQUATIONS

Publication Identifiers
ISSN - 0893-4983

Volume
22

Starting page
999
Last page
1018


Export

APA
A. Gavioli, L. SANCHEZ, (2009). Heteroclinics for non-autonomous second order differential equations. DIFFERENTIAL AND INTEGRAL EQUATIONS, 22, 999-1018. ISSN 0893-4983. eISSN .

IEEE
A. Gavioli, L. SANCHEZ, "Heteroclinics for non-autonomous second order differential equations" in DIFFERENTIAL AND INTEGRAL EQUATIONS, vol. 22, pp. 999-1018, 2009.

BIBTEX
@article{22410, author = {A. Gavioli and L. SANCHEZ}, title = {Heteroclinics for non-autonomous second order differential equations}, journal = {DIFFERENTIAL AND INTEGRAL EQUATIONS}, year = 2009, pages = {999-1018}, volume = 22 }